Keyword : generalized cyclotomic sequences


Linear Complexity over Fq of Generalized Cyclotomic Quaternary Sequences with Period 2p
Minglong QI Shengwu XIONG Jingling YUAN Wenbi RAO Luo ZHONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/07/01
Vol. E98-A  No. 7 ; pp. 1569-1575
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexitygeneralized cyclotomic sequencesquaternary sequencesstream ciphergenerating polynomial
 Summary | Full Text:PDF

Linear Complexity of Generalized Cyclotomic Binary Sequences with Period 2pm+1qn+1
Dandan LI Qiaoyan WEN Jie ZHANG Liying JIANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1244-1254
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequencesfinite fieldgood balance propertylinear complexity
 Summary | Full Text:PDF

On the Linear Complexity of Quaternary Cyclotomic Sequences with the Period 2pq
Zu-ling CHANG Dan-dan LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/02/01
Vol. E97-A  No. 2 ; pp. 679-684
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequencesquaternary sequenceslinear complexity
 Summary | Full Text:PDF

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5 ; pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF

On the Autocorrelation and Linear Complexity of Some 2p Periodic Quaternary Cyclotomic Sequences over F4
Pinhui KE Zheng YANG Jie ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/11/01
Vol. E94-A  No. 11 ; pp. 2472-2477
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
autocorrelationlinear complexityquaternary sequencegeneralized cyclotomic sequences
 Summary | Full Text:PDF

Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/05/01
Vol. E94-A  No. 5 ; pp. 1214-1217
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
stream cipherpseudorandom sequencesgeneralized cyclotomic sequencesquaternary sequenceslinear complexity
 Summary | Full Text:PDF